Integral Equations and Operator Theory

, Volume 27, Issue 3, pp 347–378

A functional model approach to linear neutral functional differential equations

Authors

  • Sjoerd M. Verduyn Lunel
    • Faculteit Wiskunde en InformaticaUniversiteit van Amsterdam
  • Dmitry V. Yakubovich
    • Dept. of Mathematics and MechanicsSt. Petersburg University
Article

DOI: 10.1007/BF01324734

Cite this article as:
Lunel, S.M.V. & Yakubovich, D.V. Integr equ oper theory (1997) 27: 347. doi:10.1007/BF01324734

1991 Mathematics Subject Classification

Primary 34K40, 47A45
Download to read the full article text

Copyright information

© Birkhäuser Verlag 1997